In this paper we study the problem of the membership of H ∅ in the Hilbert-Schmidt class, when ∅ ∈ L ∞ (Ω) and Ω is a planar domain. We find a necessary and sufficient condition. We apply this result to the problem of joint membership of Hφ and Hφ̄ in the Hilbert-Schmidt class. Using the notion of Berezin Transform and a result of K. Zhu we are able to give a necessary and sufficient condition. Finally, we recover a result of Arazy, Fisher and Peetre on the case Hφ̄ with φ holomorphic. © 2006 Birkhäuser Verlag Basel/Switzerland.

Raimondo, R. (2007). Hilbert-Schmidt Hankel Operators on the Bergman Space of Planar Domains. INTEGRAL EQUATIONS AND OPERATOR THEORY, 57, 425-449 [10.1007/s00020-006-1460-2].

Hilbert-Schmidt Hankel Operators on the Bergman Space of Planar Domains

RAIMONDO, ROBERTO
2007

Abstract

In this paper we study the problem of the membership of H ∅ in the Hilbert-Schmidt class, when ∅ ∈ L ∞ (Ω) and Ω is a planar domain. We find a necessary and sufficient condition. We apply this result to the problem of joint membership of Hφ and Hφ̄ in the Hilbert-Schmidt class. Using the notion of Berezin Transform and a result of K. Zhu we are able to give a necessary and sufficient condition. Finally, we recover a result of Arazy, Fisher and Peetre on the case Hφ̄ with φ holomorphic. © 2006 Birkhäuser Verlag Basel/Switzerland.
Articolo in rivista - Articolo scientifico
Bergman spaces
English
425
449
Raimondo, R. (2007). Hilbert-Schmidt Hankel Operators on the Bergman Space of Planar Domains. INTEGRAL EQUATIONS AND OPERATOR THEORY, 57, 425-449 [10.1007/s00020-006-1460-2].
Raimondo, R
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/14077
Citazioni
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 2
Social impact